# SDR IPXA09M57063

- Difficulty date: July 29, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 63,354 hours, 9,017 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: NRC6055508
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ 296-W4-13 RT WING INBOARD FLAP UPPER L/E BETWEEN STA X IFH217.399-225.140 EXISTING PREVIOUS DOUBLER GOUGED.  REMOVED EXISTING REPAIR (REPAIR SURVEY SEQ 296-W4-13) AT RT WING INBOARD FLAP UPPER L/E BETWEEN XIFH 216.3-XIFH 217.3.  FABRICATED AND INSTALLED REPLACEMENT REPAIR REF EO MD11-5750-34564 AND EA 011-5730-01-A19 67.
